# SDR CALA0700236

- Difficulty date: May 6, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 18,161 hours, 7,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FUSELAGE SKIN AT EXTERNAL POWER DOOR LOWER HINGE AREA, STA 235.8 - 243.7, S20R.  AN INTERIM REPAIR WAS PERFORMED IAW ECRA 5330-03672.  A DIP WAS ISSUED TO PERFORM A PERMANENT REPAIR PER ECRA 5330-03672, PART 3 WITHIN 12 MONTHS.
